# SDR REXA2019111831603

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH67032040
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON CLIPS (4EAS) AND PROTECTOR WEB FITTINGS (4EAS) ON SERVICE DOOR LOWER SILL PROTECTOR PLATE SUPPORTS. (TCI 53-20-219).
CLIPS (4EAS) AND PROTECTOR WEB FITTINGS (4EAS) ON SERVICE DOOR LOWER SILL PROTECTOR PLATE SUPPORTS WERE REPLACED PER CRJ-900 SRM 51-42-06 AND SRM 51-42-21. CORROSION LEVEL 2.
